Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 231, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Aug 8, 2011, 12:12 AM CDT for Lyon County, Osage County, Wabaunsee County, Kansas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 12:12 AM CDT (05:12 UTC)
- Expired
- Aug 8, 2011, 12:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lyon County, KS, Osage County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 51 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 12:30 AM CDT | TSTM WND DMG | 3 Sw Osage City, KS | DELAYED REPORT. LARGE TREE LIMBS DOWN NEAR BARCLAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 11:08 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -474 J/kg
- Mixed-layer LCL
- 2544 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS53 KTOP 080512
SVRTOP
KSC111-139-197-080545-
/O.NEW.KTOP.SV.W.0231.110808T0512Z-110808T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1212 AM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LYON COUNTY IN EAST CENTRAL KANSAS...
OSAGE COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1245 AM CDT
* AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 3 MILES SOUTH OF ESKRIDGE TO 8 MILES SOUTH OF ESKRIDGE TO 4
MILES NORTHEAST OF COUNCIL GROVE...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUSHONG...
ALLEN...
ADMIRE...
OSAGE CITY...
READING...
MELVERN LAKE...
LYNDON...
QUENEMO...
OLIVET...
MELVERN...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 133 AND 153.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 134 AND 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3843 9595 3839 9613 3874 9635 3874 9639
3884 9628 3859 9551 3844 9551
TIME...MOT...LOC 0512Z 310DEG 36KT 3877 9605 3871 9611
3866 9638
WIND...HAIL 60MPH <.75IN
$$
BARJENBRUCH2 follow-up statements
638
WWUS53 KTOP 080528
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1228 AM CDT MON AUG 8 2011
KSC197-080537-
/O.CAN.KTOP.SV.W.0231.000000T0000Z-110808T0545Z/
WABAUNSEE-
1228 AM CDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST WABAUNSEE COUNTY
HAS BEEN CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3844 9551 3843 9595 3839 9613 3868 9630
3874 9602 3874 9597 3859 9551
TIME...MOT...LOC 0527Z 310DEG 36KT 3867 9590 3861 9596
3856 9623
$$
KSC111-139-080545-
/O.CON.KTOP.SV.W.0231.000000T0000Z-110808T0545Z/
OSAGE-LYON-
1228 AM CDT MON AUG 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN LYON AND OSAGE COUNTIES...
AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF OSAGE CITY TO 9 MILES WEST
OF OSAGE CITY TO 12 MILES NORTH OF EMPORIA...MOVING SOUTHEAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
OSAGE CITY...READING...LYNDON...MELVERN LAKE...QUENEMO...OLIVET AND
MELVERN.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 133 AND 153.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 133 AND 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3844 9551 3843 9595 3839 9613 3868 9630
3874 9602 3874 9597 3859 9551
TIME...MOT...LOC 0527Z 310DEG 36KT 3867 9590 3861 9596
3856 9623
WIND...HAIL 70MPH <.75IN
$$
BARJENBRUCH519
WWUS53 KTOP 080545
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1245 AM CDT MON AUG 8 2011
KSC111-139-080553-
/O.EXP.KTOP.SV.W.0231.000000T0000Z-110808T0545Z/
OSAGE-LYON-
1245 AM CDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LYON COUNTY WILL
EXPIRE AT 1245 AM CDT...
AT 1243 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING WILL EXPIRE AT 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3844 9551 3843 9595 3839 9613 3868 9630
3874 9602 3874 9597 3859 9551
TIME...MOT...LOC 0543Z 303DEG 54KT 3852 9558 3846 9564
3841 9591
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:19 PM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Aug 7, 6:19 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 619 PM CDT SUN AUG 7 2011 ...UPDATE TO AVIATION... .DISCUSSION... OUTFLOW FROM THIS AFTERNOONS CONVECTION HAS ALL BUT CLEARED THE FORECAST AREA WITH A FEW NEW UPDRAFTS DEVELOPING SOUTH OF EMP. THINKING IS THAT THIS BOUNDARY WILL CONTINUE TO MOVE SOUTH OUT OF ANDERSON AND COFFEY COUNTIES AND THAT WOULD PUT AN END TO THE IMMEDIATE THREAT FOR SEVERE WEATHER. STORMS BACK ACROSS NORTH CENTRAL KS ARE MOVING INTO AN ATMOSPHERE THAT HAS BEEN PRETTY WORKED OVER AS NOTED BY THE TEMPS STILL AROUND 80 DEGREES. HOWEVER LOOKING FURTHER UPSTREAM THERE IS CONVECTION DEVELOPING ACROSS WESTERN SD AND 20Z WATER VAPOR SHOWS A WAVE MOVING ACROSS THE AREA. MODELS STILL SHOWING AN MCV DEVELOPING FROM THIS CONVECTION AND MOVING ACROSS NORTHEAST KS BY 12Z MONDAY. THEREFORE CONTINUED WITH LIKELY POPS MAINLY AFTER MIDNIGHT AND CHANCE POPS LINGERING THROUGH MONDAY THINKING A MCS COULD ROLL ACROSS THE AREA. THERE SHOULD BE A BREAK IN THE PRECIP CHANCES FOR TUESDAY AND TUESDAY EVENING AS A DECENT SFC RIDGE FOR THIS TIME OF YEAR SETTLES IN TO THE FORECAST AREA. MODELS ARE NOW A LITTLE SLOWER IN BRINGING RETURN FLOW BACK INTO NORTHEAST KS...KEEPING THE NOSE OF THE 850 JET MORE ACROSS WESTERN KS. BECAUSE OF THIS HAVE DELAYED THE ONSET OF POPS FOR TUESDAY NIGHT SOMEWHAT. NORTHWEST FLOW AND WEAK WAVES MOVE BACK ACROSS THE FORECAST AREA FOR WEDNESDAY THROUGH FRIDAY NIGHT WITH MODELS SHOWING THE POTENTIAL FOR A COUPLE MORE CONVECTIVE COMPLEXES TO MOVE ACROSS THE AREA. THEREFORE HAVE CONTINUED WITH CHANCE POPS THROUGHOUT THE PERIOD. MEDIUM RANGE MODELS SHOW ANOTHER COLD FRONT MOVING THROUGH FRIDAY NIGHT WITH A SFC RIDGE BUILDING IN FOR THE WEEKEND. THE ECMWF IS SLOWER TO MOVE THIS RIDGE OFF TO THE EAST AND SLOWER WITH BRINGING RETURN FLOW BACK OVER THE RIDGE. THEREFORE HAVE REMOVED POPS FROM SATURDAY AND LEFT SUNDAY DRY. TEMPS COULD BE SOMEWHAT TRICKY WITH SOME MODEL GUIDANCE COMING IN WITH HIGHS IN THE 70S BEHIND THE FRONTS. DUE TO CONVECTION TODAY DID NOT HAVE A LOT OF TIME TO DIVE INTO THE SPECIFICS OF THE COLD FRONT. BECAUSE OF THIS ERRORED ON THE MORE CONSERVATIVE SIDE AND KEPT FORECAST HIGHS GENERALLY IN THE 80S FOR WEDNESDAY AND THE WEEKEND. AM CONFIDENT THOUGH WITH THE NORTHWEST FLOW AND OCCASIONAL ROUNDS OF PRECIP THAT THE HEAT WAVE IS UNLIKELY TO RETURN. IN FACT FLOODING MAY BECOME AN INCREASING CONCERN. PARTS OF NORTH CENTRAL KS HAVE ALREADY SEEN A FAIR AMOUNT OF PRECIP OVER THE LAST THREE DAYS. THOUGHT ABOUT A FLOOD WATCH FOR TONIGHT...BUT CONFIDENCE IN TRACK OF TONIGHTS MCS IS NOT HIGH ENOUGH. NEVERTHELESS IT WILL BE SOMETHING THAT NEEDS TO BE WATCHED OVER THE NEXT COUPLE DAYS. WOLTERS && .AVIATION... EXPECT VFR CONDITIONS THROUGH THE PERIOD. MAIN CONCERN FOR THE NEXT 12 HOURS IS CONVECTION. NUMEROUS OUTFLOW BOUNDARIES REMAIN DRAPED VOER THE AREA AFTER CONVECTION FROM SUNDAY AFTERNOON AND EVENING...ANY ONE OF WHICH COULD BE THE FOCUS FOR FURTHER DEVELOPMENT THROUGH THE OVERNIGHT HOURS. WILL HAVE TO MONITOR...BUT FEEL FAIRLY CONFIDENT CONVECTION WILL IMPACT TERMINALS AFT 06Z. EXPECT CONVECTION TO END AND MOVE EAST BY 12Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 7, 9:36 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 936 PM CDT SUN AUG 7 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-082115- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 936 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS LATE TONIGHT. THESE STORMS MAY BE CAPABLE OF STRONG OR POSSIBLY DAMAGING WINDS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WITH THE EXCEPTION OF TUESDAY...THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE MIDDLE AND END OF THE WEEK FOR MOST OF THE AREA. STRONG GUSTY WINDS AND SOME LOCALIZED FLOODING FROM THE HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT. WOLTERS
In the hours before
Special weather statement, Aug 7, 10:31 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1031 PM CDT SUN AUG 7 2011
KSZ020-034-080400-
CLOUD-OTTAWA-
1031 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTAWA AND
SOUTHWESTERN CLOUD COUNTIES...
THROUGH 1100 PM CDT...A THUNDERSTORM WILL MOVE EAST AT 15 MPH ACROSS
PORTIONS OF NORTHWESTERN OTTAWA AND SOUTHWESTERN CLOUD COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE DELPHOS.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3930 9793 3938 9793 3936 9753 3915 9754
3917 9793 3930 9794
TIME...MOT...LOC 0331Z 273DEG 15KT 3923 9785Local storm report, Aug 7, 10:41 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1041 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TSTM WND GST 1 S LONGFORD 39.15N 97.33W
08/07/2011 E65.00 MPH CLAY KS TRAINED SPOTTER
SMALL ALL TERRAIN VEHICLE TOSSED ACROSS THE YARD.
ESTIMATED 60 TO 70 MPH WINDS.
&&
JLLocal storm report, Aug 7, 11:23 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1123 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM FLASH FLOOD MINNEAPOLIS 39.12N 97.71W
08/07/2011 OTTAWA KS LAW ENFORCEMENT
ALL STREETS IN MINNEAPOLIS ARE FLOODED.
&&
JLLocal storm report, Aug 7, 11:27 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1127 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST JUNCTION CITY 39.03N 96.83W
08/07/2011 M67.00 MPH GEARY KS BROADCAST MEDIA
RELAYED BY MEDIA. WEATHER STATIONA AT JUNCTION CITY
MIDDLE SCHOOL.
1119 PM TSTM WND GST FORT RILEY AIRFIELD 39.06N 96.76W
08/07/2011 M53.00 MPH GEARY KS ASOS
&&
JLLocal storm report, Aug 7, 11:28 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1128 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG JUNCTION CITY 39.03N 96.83W
08/07/2011 GEARY KS LAW ENFORCEMENT
POWER LINES DOWN IN JUNCTION CITY
&&
JLLocal storm report, Aug 8, 12:02 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1202 AM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD JUNCTION CITY 39.03N 96.83W
08/07/2011 GEARY KS LAW ENFORCEMENT
STREETS FLOODED WITH STALLED VEHICLES AT 700 BLOCK OF
14TH IN JUNCTION CITY. ALSO 14TH AND CLAY IN JUNCTION
CITY FLOODED.
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 10:09 PM CDT | Special Weather Statement | TOP | Geary | 36 min |
| Aug 7, 10:26 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 49 min |
| Aug 7, 10:31 PM CDT | Special Weather Statement | TOP | Ottawa | 29 min |
| Aug 7, 10:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Geary, Ottawa | 48 min |
| Aug 7, 10:48 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 3 hr |
| Aug 7, 10:54 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 51 min |
| Aug 7, 11:04 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 26 min |
| Aug 7, 11:21 PM CDT | Flash Flood Warning | TOP | Dickinson, Geary, Riley, Wabaunsee | 114 min |
| Aug 7, 11:23 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 42 min |
| Aug 7, 11:28 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 47 min |
| Aug 7, 11:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 48 min |
| Aug 7, 11:51 PM CDT | Flash Flood Warning | TOP | Osage, Shawnee, Wabaunsee | 114 min |
| Aug 8, 12:13 AM CDT | Flash Flood Warning | TOP | Geary, Lyon, Morris, Wabaunsee | 90 min |
| Aug 8, 12:36 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 54 min |
| Aug 8, 1:39 AM CDT | Special Weather Statement | TOP | Republic | 36 min |
| Aug 8, 1:58 AM CDT | Areal Flood Advisory | TOP | Republic, Washington | 62 min |
| Aug 8, 4:24 AM CDT | Special Weather Statement | TOP | Republic | 36 min |
| Aug 8, 4:46 AM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 29 min |
| Aug 8, 5:09 AM CDT | Special Weather Statement | TOP | Washington | 36 min |
| Aug 8, 5:41 AM CDT | Special Weather Statement | TOP | Pottawatomie | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.